# SDR MWEA050046

- Difficulty date: June 5, 2005
- Submitted: June 7, 2005
- Operation: Air carrier
- Aircraft: N810ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48072
- Aircraft time: 48,327 hours, 43,234 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Drain
- Condition: Obstructed
- Location: Fwd Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOUD SQUEAL WAS AUDIBLE THROUGHOUT CABIN AND COCKPIT SEEMED TO BE IN FORWARD GALLEY.  FOUND GALLEY DRAIN PLUGGED POSSIBLE CAUSE OF SQUEAL.  CLEANED DRAIN, CLEANED GALLEY PASSENGER DOOR SEALS, PRESSURIZED CABIN TO 7.5 PSI, LEAK DOORS AND SEALS NO AUDIBLE SQEALS IN CABIN.
